... weeks and now twice a week, the burning is as bad as ever, when can I expect to see results. The burning is making me sick
Estrace Vaginal Cream - How soon can I see results? I've been using Premarin, every night for two...
Question posted by Srepka2207 on 7 May 2018
Last updated on 27 November 2021 by Pfs123
Ok so let me first say, I never respond to these questions but after seeing that your doctor wants you continue with a medication that continues to burn, hurt, and make you sick, I felt compelled to write. No, stop now and get a second opinion!!
I have also suffered through possibly the same as you. It 3 doctors to finally get results. In my case, after being misdiagnosed twice and the time (2 months) it took I had a yeast infection to the likes no one had seen. ( it did not present like any normal yeast infection. I had no discharge at all, just an unbearable burning). Then it took two more doctor and three prescriptions to finally make it go away! Go see another doctor!!
When the doc had me use that i also had burning. I then had severe cramping and doc took me off of it. I also found that anything i put in vaginally seemed to trigger yeast a bacterial infections. I would call the doc if the burning is causing you to feel sick.
- Premarin uses and safety info
- Premarin information for Healthcare Professionals (includes dosage details)
- Side effects of Premarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.